Albert’s theorem applied to problems of efficiency and MSE superiority

Bekker, P. & Neudecker, H., Sep-1989, In : Statistica Neerlandica. 43, 3, p. 157-167 11 p.

Research output: Contribution to journalArticleAcademicpeer-review

Albert’s Theorem, which is closely related to general results on Schur complements can be successfully applied to statistical problems.
In the present paper a concise proof for a slightly more general version of the theorem will be given. Two applications on efficiency and a structured overview of results on MSE superiority are then presented. They are the main statistical results of this self-contained paper.
Original languageEnglish
Pages (from-to)157-167
Number of pages11
JournalStatistica Neerlandica
Issue number3
Publication statusPublished - Sep-1989


  • covariance matrix difference, Lowner ordering, generalized inverse, mean-squarederror matrix difference

ID: 51421059